# SDR COMA9960030

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7204
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 300013000002
- Condition: Malfunction
- Location: Rt Engine
- Part time: 2,659 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE COWL ANTI-ICE MESSAGE.  REPLACED ANTI-ICE VALVE.
